# SDR UALA2009072902276

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 27,673 hours, 11,372 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087008
- Part serial: CWDDEWOH4520
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM HYD LOSS, RTFL.  FOUND RIGHT MLG DOOR BYPASS VALVE LEAKING.  REPLACED RT MLG DOOR GROUND OPENING BYPASS VALVE.  OPS CHECK NORMAL.  NO DEFECTS NOTED OR MESSAGES DISPLAYED.
